# SDR GLBA2014021000377

- Difficulty date: February 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 38,727 hours, 50,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 12944003863
- Condition: Cracked
- Location: Fuselage
- Part time: 38,727 hours, 50,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK IN THE CARGO DOOR AFT LOWER FRAME AT FS 509.50 AT THE INTERSECTION OF THE LOWER SILL, 1" IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-006.
